Théorèmes limites pour certaines fonctionnelles associées aux processus stables sur l'espace de Hölder.

Título original Théorèmes limites pour certaines fonctionnelles associées aux processus stables sur l'espace de Hölder.
Título inglés Limit theorems for certain functionals associated with stable processes in Hölder space.
Título español Teoremas límite para ciertos funcionales asociados a procesos estables en el espacio de Hölder.
Autor/es Ait Ouahra, M. ; Eddahbi, Mohamed
Organización Dép. Math. Fac. Sci. Semlalia Univ. Cadi Ayyad, Marrakech, Marruecos;Dép. Math. Fac. Sci. Tech. Univ. Cadi Ayyad, Marrakech, Marruecos
Revista 0214-1493
Publicación 2001, 45 (2): 371-386, 28 Ref.
Tipo de documento articulo
Idioma Francés
Resumen inglés In this paper we study the Hölder regularity property of the local time of a symmetric stable process of index 1 < α ≤ 2 and of its fractional derivative as a doubly indexed process with respect to the space and the time variables. As an application we establish some limit theorems for occupation times of one-dimensional symmetric stable processes in the space of Hölder continuous functions. Our results generalize those obtained by Fitzsimmons and Getoor for stable processes in the space on continuous functions. The limiting processes are fractional derivatives and Hilbert transforms of local times.
Clasificación UNESCO 120808
Palabras clave español Espacios de Hölder generalizados ; Transformada de Hilbert ; Procesos estocásticos ; Funcionales
Código MathReviews MR1876912
Icono pdf Acceso al artículo completo